# SDR RAIA201904190003

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,430 hours, 25,426 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL BURNING SMELL FROM ROWS 6 AND 7   --  INSP CEILING AND SIDEWALLS AT ROWS 3-9 AND FOUND NO INDICATIONS OF ELECTRICAL BURNS. FOUND CEILING LIGHT BALLAST ABOVE ROW 7 WARMER THAN OTHER BALLASTS IN ROWS 3-9. R&R CEILING LIGHT BALLAST ABOVE ROW 7A. DURING INSP FOUND NO SMELL OF ELECTRICAL BURNING AT ANY TIME. RAN APU WITH PACK 1 & 2, NO BURNING SMELL AT ALL, RAN ENGINES WITH PACK(S) 1&2 NO BURNING SMELL. AC OK FOR SERVICE
